# SDR CALA2024040300957

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 73,371 hours, 27,986 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 162A11005
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR CAME DOWN WITH GEAR LEVER IN OFF POSITION DURING AFTER TAKEOFF PROCEDURE RIGGING, COULD NOT DUPLICATE THE ISSUE LIKE MIDNIGHTS DID. RECONNECTED  LG DOORS AND CYCLED GEAR SEVERAL MORE TIMES WITH NO ISSUES. VERIFIED CABLE RIG TENSION ONLY.RII 09-25-05 . VERIFIED GEAR SWING.GEAR CYCLE GOOD.RII 09-25-05. DURRING GEAR SWING, LANDING GEAR HANDLE INTERMITTENT IN THE OFF TROUBLE SHOOT PER FIM 32-30 TASK 809 AS PER FIM WILL NEED TO PERFORM TASK D (3) INSPECTED RIG PER FIM 32-30 TASK 809. FOUND TO BE OUT OF RIG. RMVD LANDING GEAR CONTROL LEVER MODULE UP TO STEP D SUBSTEP (8), LANDING GEAR CONTROL LEVER MODULE WAS NEVER FULLY RMVD, ACCOMPLISHED GEAR SWINGS SEVERAL TIMES WITH A PAUSE WITH THE POSITION ADJUSTED RIG AND CABLE TENSION OF LANDING GEAR CONTROL SYSTEM REF AMM 32-31-11-020-801 REINSTALLED REMAINING LANDING GEAR CONTROL LEVER MODULE GEAR HANDLE IN THE OFF POSITION AND THE NLG ALWAY STAYED PER AMM 32-31-00-480-001 UP TO AND INCLUDING STEP G (9) COMPONENTS, REF AMM  32-31-11-400-801. RETRACTED.   LEFT THE GEAR RETRACTED AND IN THE OFF POSITION FOR 15 MINUTES AND THE GEAR REMAINED RETRACTED.
